# SDR USAA050117

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - FLOOR SUPPORT, 1 INCH DIA AREAS ( 8 EA ); CORROSION; LEVEL 1; TASK NR C53-107-02; FLOOR SUPPORT BS 967-986.5, RBL 17 INCHES.  DEFECTIVE PART, REPLACED WITH IDENT PART IAW SRM AND MFG DWG. (K)
